# SDR CA990330059

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3244 · Tire
- Part: Weight
- Part number: 114800129
- Condition: Loose
- Location: Nlg Wheel
- Part time: 548 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ROTATION,THE FLIGHT CREW REPORTED A SEVERE SHIMMY AND VIBRATION THAT CONTINUED THROUGH THE CLIMB, EVENTUALLY SUBSIDING.  THE WHEEL WAS DISASSEMBLED AND THE WEIGHT PATCH WAS FOUND TO HAVE COME UNGLUED.
